Translator Disclaimer
2006 The Halting Problem Is Decidable on a Set of Asymptotic Probability One
Joel David Hamkins, Alexei Miasnikov
Notre Dame J. Formal Logic 47(4): 515-524 (2006). DOI: 10.1305/ndjfl/1168352664

Abstract

The halting problem for Turing machines is decidable on a set of asymptotic probability one. The proof is sensitive to the particular computational models.

Citation

Download Citation

Joel David Hamkins. Alexei Miasnikov. "The Halting Problem Is Decidable on a Set of Asymptotic Probability One." Notre Dame J. Formal Logic 47 (4) 515 - 524, 2006. https://doi.org/10.1305/ndjfl/1168352664

Information

Published: 2006
First available in Project Euclid: 9 January 2007

zbMATH: 1137.03024
MathSciNet: MR2272085
Digital Object Identifier: 10.1305/ndjfl/1168352664

Subjects:
Primary: 03D10
Secondary: 68Q17

Rights: Copyright © 2006 University of Notre Dame

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.47 • No. 4 • 2006
Back to Top